# SDR UPS02437726

- Difficulty date: February 25, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT CEILING EMERGENCY LIGHT ABOVE UPPER DECK EMERGENCY EXIT DOOR INOP.  RECHARGED BATTERY, OPS CHECK GOOD.
